Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking vasograin, feeling pain in legs, headache and digestion problem with abnormal BP. Suggest?

Dear Sir, i am 40 year old (male) and taking 1/2 tablet daily of vasograin since 15 yers back,but i am feeling some pain in my legs and also my blood pressure is 100/150 mm of hg.is it safe to continue to take this type of tablet,and is headaches due to problem in digestive system.please guide me. thanks, suman saini
Fri, 4 Oct 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics
Ayurveda Specialist 's  Response
**

1. since you are suffering from "Syndrome" of disease, so before opting for any Alternative system of Medicine, you first consult with a Cardiologist and/or Orthopedic Surgeon about your condition because:
i. as you are taking vasograin (ergotamine) for last 15 years which is a potent vasoconstrictor, thus could be one cause of your high blood pressure.
ii. since you might be taking B-blockers as prophylaxis for migraine as well as blood pressure, this also increases the risk of peripheral vasoconstriction (pain in legs) of extremities.
iii. Vasograin due to ability to cause peripheral vasoconstriction (ischemia) also result in numbness and tingling of extremities
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Sharmila Bura's  Response
Hello, Thanks for posting to HCM, 1.as you are taking vasograin (ergotamine) for last 15 years which is a potent vasoconstrictor, thus could be one cause of your high blood pressure. 2. since you might be taking B-blockers as prophylaxis for migraine as well as blood pressure, this also increases the risk of peripheral vasoconstriction (pain in legs) of extremities.
3. Vasograin due to ability to cause peripheral vasoconstriction (ischemia) also result in numbness and tingling of extremities. for more detail consult to cardiologist.
Regards,
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Hello,
Thanks for the query to H.C.M. Forum.
Vasograin's active ingredients are ergotamin+caffeine + paracetamol+prochlorperazie and side effects of this drug are muscle cramps stiffness , tiredness, numbness & tingling sensation in extremities .
Also tachycardia or bradycardia , vasoconstriction and many more.
Since your Blood pressure 150/100 mm of Hg and in my opinion this is very high as far as concerned lower blood pressure ( 100 mm ).
Headache may relate to high blood pressure so consult a physician and get his opinion .
Get in blood for lipid profile and also other heart related test after consultation with a physician . Good luck.
Dr. HET
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently lost my health insurance so I cannot go to the doctors for a couple months I was diagnosed with high blood pressure they said they...

Recent questions on  Bradycardia

doctor1 MD

Hello Sir, My wife is 28-year-old, weight is 52 kg. She has had several episodes of syncope. She admitted to the hospital and underwent cardiac...

doctor1 MD

hi,im jamsheena...my daughter jamsheera 18 yrs old .....have been through a holter monitoring test and her result is as follows:- general heart...

doctor1 MD

My health care provider has prescribed clonidine 0.1 mg bid, and i'm already taking norvasc and cozaar. I have been taking it for two days. I have...

doctor1 MD

This is a really elaborate question.. but I'm very scared, and have been going through this for years. I'm finally giving in and asking any and all...

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and...

doctor1 MD

Early in August 2017, I had a pacemaker implanted at the University of Ottawa Heart Institute because I had some blockage of the electrical signal...

doctor1 MD

FOR CARDIOLOGIST ONLY I was on Micardis 80 mg for over ten years for high blood pressure . In January of 2016 I was prescribed Norvasc 10mg as an...